# SDR 07FDEA00664

- Difficulty date: March 6, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 51,055 hours, 19,129 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CARGO COMPARTMENT STA 535 RBL 28, SEAT TRACK GOUGED.  REMOVED AND REPLACED SEAT TRACK SECTION IAW DC/MD10 SRM 53-70-00 PAGE 21 VOL I, 51- 31-0 VOL II PG 1,53-70-00 VOL I FIG 1 PG 4.
